MAUDE Adverse Event Report: ETHICON, LLC COATED VICRYL; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

ETHICON, LLC COATED VICRYL; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number J269H
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
During surgery, tiny tip of needle broke off.Ct and xray done.No foreign body was found.Md disclosed to the patient.No patient harm.

Brand Name
COATED VICRYL
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
ETHICON, LLC
route 22 west
p.o. box 151
somerville NJ 08876
MDR Report Key7876239
Report Number7876239
Device Sequence Number13972278
Product Code GAM
UDI-Device Identifier10705031038431
UDI-Public(01)10705031038431
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/04/2018
Report Date (Section F) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberJ269H
Device Catalogue NumberJ269H
Device Lot NumberMBK708
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/14/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/11/2018